A G E N D A

600 NORTHEAST GRAND AVENUE PORTLAND, OREGON 97232-2736



METRO

TEL 503-797-1916 FAX 503-797-1930

MEETING: JOINT POLICY ADVISORY COMMITTEE ON TRANSPORTATION DATE: November 14, 2002 DAY: Thursday TIME: 7:30 a.m. PLACE: Metro Conference Room 370A and B 7:30am 1. Call to Order and Declaration of a Quorum. 2. Citizen communications to JPACT on non-agenda items 5 Min. 7:35am *****3. Minutes of October 10, 2002 meeting - APPROVAL REQUESTED 30 Min. 7:40am *****4. Resolution No. 02-3237 For The Purpose Of Endorsing The I-5 Transportation And Trade Study Recommendations - APPROVAL REQUESTED - Kate Deane, ODOT 8:10am 30 Min. *****5. TEA-21 Reauthorization Program & Policy Priorities - <u>DISCUSSION</u> - Andy Cotugno 8:40am Transportation Investment Task Force Status Report - INFORMATIONAL -10 Min. 6. Richard Brandman 8:50am 7. 10 Min. Tri-Met Productivity Improvement Program – INFORMATIONAL – Fred Hansen, Tri-Met 9:00am 8. Adjourn

^{*} Material available electronically. Please call 503-797-1916 for a paper copy.

^{**} Not all material on this agenda item is available electronically.